Mohamed Houas

DOI Number
First page
Last page


In this article, the Saigo fractional q-integral operator is used, to establish new classes of fractional q-integral inequalities using two parameters of deformation q1 and q2 .


Saigo fractional integral operators, Saigo fractional q−integral operators, q−integral inequalities, integral inequalities.


Saigo fractional integral operators, Saigo fractional q-integral operators, q-integral inequalities, integral inequalities.

Full Text:



R. P. Agarwal, Certain fractional q−integrals and q−derivatives, Proc. Camb. Phil. Soc., 66 (1969) 365-370.

W.A. Al-Salam, Some fractional q−integrals and q−derivatives, Proc. Camb. Phil. Soc., 15 (1966) 135-140.

S. Belarbi, Z. Dahmaniv, On some new fractional integral inequalities, J. Inequal. Pure Appl. Math., 10(3) (2009) 1-12.

K. Brahim, S. Taf, Some fractional integral inequalities in quantum calculus, J. Fract. Calc. Appl., 4(2) (2013) 245-250.

V. L. Chinchane, D. B. Pachpatte, Some new integral inequalities using Hadamard fractional integral operator, Adv. Inequal. Appl., (2014) 1-8.

V. L. Chinchane, D. B. Pachpatte, Certain inequalities using Saigo fractional integral operator, Facta Universitatis (NIS). Ser. Math. Inform., 29(4) (2014) 343-350.

Z. Dahmani, New inequalities in fractional integrals, International Journal of Nonlinear Sciences., 9(4) (2010) 493-497.

Z. Dahmani, N. Bedjaoui, Some generalized integral inequalities, J. Advan. Res. Appl. Math., 3(4) (2011) 58-66.

Z. Dahmani, A. Benzidane, On a class of fractional q−Integral inequalities, Malaya Journal of Matematik., 3(1) (2013) 1-6.

Z. Dahmani, New classes of integral inequalities of fractional order, Le Matematiche., 69(1) (2014) 227-235.

Z. Dahmani, A. Benzidane, New inequalities using Q−fractional theory, Bull. Math. Anal. Appl.,4 (2012) 190-196.

M. Houas, Some Integral inequalities involving Saigo fractional integral operators. Submitted.

M. Houas, Some inequalities for k−fractional continuous random variables, J. Advan. Res. In Dynamical and Control Systems. 7(4) (2015) 43-50.

W. Liu, Q. A. Ngo and V. N. Huy, Several interesting integral inequalities, Journal of Math. Inequal., 3(2) (2009) 201-212.

S. D. Purohit and R. K. Raina, Chebyshev type inequalities for the Saigo fractional integral and their q−analogues, J. Math. Inequal., 7(2) (2013) 239-249.

S. D. Purohit, R. K. Yadav, On generalized fractional q−integral operators involving the q−Gauss hypergeometric function, Bull. Math. Anal. Appl., 2(4) (2010) 33-42.

R. K. Raina, Solution of Abel-type integral equation involving the Appell hypergeometric function, Integral Transforms Spec. Funct., 21(7) (2010) 515-522.

M. Saigo, A remark on integral operators involving the Gauss hypergeometric functions, Math. Rep. Kyushu Univ., 11 (1978) 135-143.

S. Peng, W. We and J.R. Wang, On the Hermite-Hadamard inequalities for convex functions via Hadamard fractional integrals, Facta Universitatis (NIS). Ser. Math. Inform., 29(1) (2014) 55-75.

S. Taf, K. Brahim, Some new results using Hadamard fractional integral, Int. J. Nonlinear Anal. Appl., 2(2) (2015) 24-42

W. Yang, Some new Chebyshev and Gruss-type integral inequalities for Saigo fractional integral operators and Their q−analogues, Filomat., 29(6) (2015) 1269-1289.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)